RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 53–61 (Mi mz4680)  

This article is cited in 5 scientific papers (total in 5 papers)

An inverse theorem of approximation theory of periodic functions in various metrics

N. A. Il'yasov

Baku State University

Full text: PDF file (610 kB)

English version:
Mathematical Notes, 1992, 52:2, 791–798

Bibliographic databases:

UDC: 517
Received: 09.03.1992

Citation: N. A. Il'yasov, “An inverse theorem of approximation theory of periodic functions in various metrics”, Mat. Zametki, 52:2 (1992), 53–61; Math. Notes, 52:2 (1992), 791–798

Citation in format AMSBIB
\Bibitem{Ily92}
\by N.~A.~Il'yasov
\paper An inverse theorem of approximation theory of periodic functions in various metrics
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 53--61
\mathnet{http://mi.mathnet.ru/mz4680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187874}
\zmath{https://zbmath.org/?q=an:0780.42002}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 791--798
\crossref{https://doi.org/10.1007/BF01236774}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500029}


Linking options:
  • http://mi.mathnet.ru/eng/mz4680
  • http://mi.mathnet.ru/eng/mz/v52/i2/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Il'yasov, “On the Order of Approximation in the Uniform Metric by the Fejér–Zygmund Means on the Classes $E_p[\varepsilon]$”, Math. Notes, 69:5 (2001), 625–633  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. A. Il'yasov, “On the Order of Decrease of Uniform Moduli of Smoothness for the Classes of Functions $E_{p,m}[\epsilon]$”, Math. Notes, 78:4 (2005), 481–497  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. N. A. Ilyasov, “O poryadke ravnomernoi skhodimosti chastnykh kubicheskikh summ kratnykh trigonometricheskikh ryadov Fure na klassakh funktsii $H_{1,m}^{l}[\omega]$”, Tr. IMM UrO RAN, 21, no. 4, 2015, 161–177  mathnet  mathscinet  elib
    4. N. A. Ilyasov, “Obratnaya teorema v raznykh metrikakh teorii priblizhenii periodicheskikh funktsii s monotonnymi koeffitsientami Fure”, Tr. IMM UrO RAN, 22, no. 4, 2016, 153–162  mathnet  crossref  mathscinet  elib
    5. N. A. Ilyasov, “O poryadke ubyvaniya ravnomernykh modulei gladkosti na klassakh periodicheskikh funktsii $H_{p}^{l}[\omega], l\in \mathbb N, 1\le p<\infty$”, Tr. IMM UrO RAN, 23, no. 4, 2017, 162–175  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020